Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Aluffi, Paolo and Faber, Carel 2010. Limits of PGL(3)-translates of plane curves, I. Journal of Pure and Applied Algebra, Vol. 214, Issue. 5, p. 526.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 137, Issue 2
  • September 2004, pp. 273-280

Log canonical thresholds of semistable plane curves

  • HOSUNG KIM (a1) and YONGNAM LEE (a1)
  • DOI:
  • Published online: 01 September 2004

The aim of the paper is to provide a criterion for the stability of plane curves using log canonical thresholds. As an application, we compare stable pairs of degree $d$ with stable plane curves with degree $d$.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *